# SDR SWAA2023082387321

- Difficulty date: August 8, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON AFT CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (2) AND (4) EQUIPMENT USED; WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1;[03] PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED; DLM-1000 RADIOMETER; ID # ATS2504; CAL DUE: 12/2023;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (5);[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] TASK COMPLETED.;[07] VERIFIED MEASUREMENT TABLE
